# SDR AALA202405134145

- Difficulty date: May 7, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,454 hours, 2,725 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  PART OFF THE AIRPLANE,  RH  WING TO BODY FARING PANEL 191BL  HAS SEVERAL DISBONDED INTERNAL REIFORMENT PANELS,   IDENTIFIED WITHORANGE STICKER # 118-021. MAINTENANCE ACCOMPLISHED A PERMANENT REPAIR ON R/H WING TO BODY FAIRING PANEL 191BL IAW B787-9 AARD 53-90-70 REPAIR 1(5.A).
